Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 227, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Sep 25, 2011, 7:23 PM EDT for Belmont County, Monroe County, Ohio. It was in force for 52 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 25, 2011, 7:23 PM EDT (23:23 UTC)
- Expired
- Sep 25, 2011, 8:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Belmont County, OH, Monroe County, OH
The radar
The Pittsburgh radar (KPBZ), 111 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 25, 7:28 PM EDT | HAIL 0.75 | 1 N Rinard Mills, OH | |
| Sep 25, 7:30 PM EDT | TSTM WND DMG | 2 W Woodsfield, OH | TREES DOWN ON STATE ROUTE 78 |
| Sep 25, 7:51 PM EDT | HAIL 1 | 3 S Barnesville, OH | |
| Sep 25, 7:55 PM EDT | HAIL 0.75 | Barnesville, OH | |
| Sep 25, 7:55 PM EDT | HAIL 1 | Barnesville, OH | |
| Sep 25, 8:02 PM EDT | HAIL 1 | 2 N Barnesville, OH | LARGE HAIL AND HEAVY RAIN ON STATE ROUTE 800 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 11.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 496 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 741 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
684 WUUS51 KPBZ 252323 SVRPBZ OHC013-111-260015- /O.NEW.KPBZ.SV.W.0227.110925T2323Z-110926T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 723 PM EDT SUN SEP 25 2011 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BELMONT COUNTY IN EAST CENTRAL OHIO... CENTRAL MONROE COUNTY IN EAST CENTRAL OHIO... * UNTIL 815 PM EDT * AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ANTIOCH...MOVING NORTH AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRAYSVILLE... ANTIOCH... BENWOOD... ROUND BOTTOM... WOODSFIELD... CAMERON... SOMERTON... ALLEDONIA... BARNESVILLE... BETHESDA... SAINT CLAIRSVILLE... MORRISTOWN... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. && LAT...LON 3959 8122 4011 8122 4009 8084 3958 8099 TIME...MOT...LOC 2323Z 186DEG 25KT 3968 8109 $$
3 follow-up statements
078 WWUS51 KPBZ 252351 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 751 PM EDT SUN SEP 25 2011 OHC013-111-260015- /O.CON.KPBZ.SV.W.0227.000000T0000Z-110926T0015Z/ BELMONT OH-MONROE OH- 751 PM EDT SUN SEP 25 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR MONROE AND BELMONT COUNTIES... AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SOMERTON...MOVING NORTH AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODSFIELD... CAMERON... ALLEDONIA... SOMERTON... BARNESVILLE... BETHESDA... BARKCAMP STATE PARK... MORRISTOWN... SAINT CLAIRSVILLE... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY. LAT...LON 3976 8122 4011 8122 4009 8084 3973 8094 TIME...MOT...LOC 2349Z 181DEG 32KT 3990 8111 $$
883 WWUS51 KPBZ 260003 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 803 PM EDT SUN SEP 25 2011 OHC111-260013- /O.CAN.KPBZ.SV.W.0227.000000T0000Z-110926T0015Z/ MONROE OH- 803 PM EDT SUN SEP 25 2011 ...THE SEVERE THUNDERSTORM WARNING FOR MONROE COUNTY IS CANCELLED... LAT...LON 3990 8120 4011 8122 4009 8094 3989 8095 TIME...MOT...LOC 0003Z 181DEG 32KT 4002 8111 $$ OHC013-260015- /O.CON.KPBZ.SV.W.0227.000000T0000Z-110926T0015Z/ BELMONT OH- 803 PM EDT SUN SEP 25 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR BELMONT COUNTY... AT 802 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BETHESDA...MOVING NORTH AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOMERTON... BETHESDA... BARNESVILLE... ALLEDONIA... BARKCAMP STATE PARK... MORRISTOWN... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY. LAT...LON 3990 8120 4011 8122 4009 8094 3989 8095 TIME...MOT...LOC 0003Z 181DEG 32KT 4002 8111 $$
670 WWUS51 KPBZ 260013 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 813 PM EDT SUN SEP 25 2011 OHC013-260023- /O.EXP.KPBZ.SV.W.0227.000000T0000Z-110926T0015Z/ BELMONT OH- 813 PM EDT SUN SEP 25 2011 ...THE SEVERE THUNDERSTORM WARNING FOR BELMONT COUNTY EXPIRES AT 815 PM EDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS AND HAS MOVED OUT OF THE WARNED AREA. THE STORM NO LONGER POSES A SEVERE WEATHER THREAT...AND THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...IT OR OTHER WEAKER THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. LAT...LON 3990 8120 4011 8122 4009 8094 3989 8095 TIME...MOT...LOC 0013Z 181DEG 32KT 4011 8111 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 7:23 PM EDT, 0 minutes earlier.
Area forecast discussion, Sep 25, 7:23 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 723 PM EDT SUN SEP 25 2011 .SYNOPSIS... UPPER LEVEL LOW PRESSURE WILL SLOWLY MOVE ACROSS THE GREAT LAKES BY THE MIDDLE PART OF THE WEEK...BRINGING PERIODIC SHOWERS TO THE UPPER OHIO VALLEY. WARM TEMPERATURES WILL COOL TO NEAR NORMAL BY MIDWEEK...AND THEN FALL BELOW NORMAL FOR NEXT WEEKEND. && .NEAR TERM /THROUGH MONDAY/... PER OPERATIONAL AND HIGH RESOLUTION MODELS...UPPER LOW WILL REMAIN OVER THE UPPER MIDWEST THROUGH TONIGHT. SOUTHEAST LOW LEVEL FLOW WILL CONTINUE TO TRANSPORT MOISTURE ACROSS THE REGION TONIGHT AND MONDAY. ADJUSTED POPS UPWARD EARLY THIS EVENING MAINLY ACROSS EASTERN OHIO BASED ON CURRENT RADAR TREND...WITH SCATTERED COVERAGE ACROSS EASTERN OHIO AND ISOLATED ELSEWHERE. ALSO NUDGED CLOUD COVER UPWARD THROUGH 06Z. REMAINDER OF FORECAST BASICALLY UNCHANGED FOR THE NEAR TERM. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/... A DEEP UPPER-LEVEL LOW OVER THE UPPER MISSISSIPPI VALLEY WILL MOVE SLOWLY EWD OVER THE NEXT COUPLE OF DAYS. AT THE SURFACE...A LOW PRESSURE SYSTEM DEVELOPING OVER THE SOUTH CENTRAL US WILL BE PULLED NORTHWARD TOWARD SOUTHERN LAKE MICHIGAN...THEN CIRCLE UNDER THE UPPER LOW THROUGH WEDNESDAY. A COLD FRONT EMANATING FROM THE SURFACE LOW WILL ROTATE NORTHEASTWARD TO OHIO ON MONDAY AFTERNOON/EVENING...THEN THROUGH PA ON MONDAY NIGHT INTO WEDNESDAY. THIS WILL BRING SHOWERS TO THE ENTIRE REGION MONDAY AFTERNOON THROUGH MONDAY NIGHT...ALONG WITH ISOLATED TO SCATTERED THUNDERSTORMS. SIGNIFICANT SHEAR FROM FAST FLOW ALOFT AND RAPIDLY LOWERING WET BULB HEIGHTS COULD BRING A THREAT OF AN ISOLATED SEVERE STORM WITH LARGE HAIL AND STRONG WIND GUSTS ON MONDAY AFTERNOON...WILL NEED TO WATCH THIS CLOSELY. THUS...HAVE MAINTAINED CATEGORICAL POP ACROSS THE WESTERN HALF OF THE CWA LATE MONDAY...DIMINISHING TO LIKELY POP EASTWARD WITH WEAKENING DYNAMICS AS THE FRONT CONTINUES TO TRACK TO THE EAST. DRYING WILL BE SLOW BEHIND THE FRONT SO WILL CONTINUE CHANCE SHOWERS DUE TO UNCERTAINTY WITH TIMING OF ANY ADDITIONAL SHORTWAVES. TEMPERATURES WILL REMAIN WARM AHEAD OF THE FRONT MONDAY...WITH A DROP CLOSER TO NORMAL TEMPERATURES ON TUESDAY. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... PRECIS IS PRONGED TO DIMINISH WEDNESDAY NIGHT/THURSDAY AS THE LARGE UPPER LOW IS PROJECTED TO FINALLY EJECT TO THE EAST. ANOTHER TROUGH IS NOT FAR BEHIND IT...BUT LATEST MODEL PROJECTIONS INDICATE THIS TROUGH WILL BE MORE PROGRESSIVE AND FURTHER NORTHEAST. THUS...WILL USE LOW END CHANCE POPS FRIDAY AS THIS SYSTEM CLIPS THE AREA. MAINLY DRY CONDITIONS ARE PRONGED FOR NEXT WEEKEND AS THE TROUGH EXITS INTO NEW ENGLAND. NEAR NORMAL TEMPERATURES WEDNESDAY NIGHT/THURSDAY WILL COOL TO 5-10 DEGREES BELOW NORMAL FOR NEXT WEEKEND. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... ISOLATED TO SCATTERED THUNDERSTORMS ALONG AND WEST OF THE NORTHERN WEST VIRGINIA PANHANDLE ARE MOVING NORTH AROUND 25 MPH AND WILL WEAKEN AND DISSIPATE THROUGH 02Z. COVERAGE DOES NOT WARRANT INCLUSION FROM IN TERMINALS. ANOTHER ROUND OF MAINLY MVFR FOG WILL BE POSSIBLE 08-14Z MONDAY. THE NEXT FRONTAL BAND WILL APPROACH MONDAY...WITH INITIAL VFR SHOWERS AT ZZZ BY 15-17Z...AND TO PIT BY 21-23Z. .OUTLOOK...MONDAY NIGHT THROUGH FRIDAY... UPPER LEVEL LOW PRESSURE WILL CONTINUE TO WOBBLE OVER THE GREAT LAKES THROUGH MIDWEEK. OCCASIONAL RESTRICTIONS WILL BE POSSIBLE IN SHOWERS...AND IN THE OVERNIGHT AND EARLY MORNING HOURS WHERE LOW CLOUDS/FOG WILL BE POSSIBLE. THE UPPER LOW FINALLY EXITS BY THE END OF THE WEEK...WITH MAINLY VFR BY FRIDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Sep 25, 4:04 AM EDT, 15 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 404 AM EDT SUN SEP 25 2011 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-261200- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 404 AM EDT SUN SEP 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 25, 6:40 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 640 PM EDT SUN SEP 25 2011 OHZ040-049-050-252315- CARROLL OH-HARRISON OH-JEFFERSON OH- 640 PM EDT SUN SEP 25 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HARRISON... NORTHWESTERN JEFFERSON AND SOUTHEASTERN CARROLL COUNTIES... AT 635 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF JEWETT...MOVING NORTH AT 30 MPH. WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... JEWETT... HOPEDALE... SCIO... KILGORE... BERGHOLZ... CARROLLTON... MECHANICSTOWN... PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4063 8114 4063 8087 4028 8089 4028 8112
Special weather statement, Sep 25, 7:17 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
717 PM EDT SUN SEP 25 2011
OHZ059-069-252345-
BELMONT OH-MONROE OH-
717 PM EDT SUN SEP 25 2011
...A STRONG THUNDERSTORM WILL AFFECT MONROE AND SOUTHERN BELMONT
COUNTIES...
AT 714 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF ANTIOCH...MOVING NORTH AT 30 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
FLY... GRAYSVILLE... ANTIOCH...
BENWOOD... ROUND BOTTOM... LEWISVILLE...
WOODSFIELD... CAMERON... SOMERTON...
BETHESDA... BARNESVILLE...
BARKCAMP STATE PARK...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3957 8105 3957 8125 4006 8122 4006 8086
3960 8094 3954 8103 3954 8104Local storm report, Sep 25, 7:18 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
718 PM EDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND DMG PETERSBURGH 40.51N 81.11W
09/25/2011 CARROLL OH LAW ENFORCEMENT
TREES DOWN
&&
EVENT NUMBER PBZ1101178
RGLocal storm report, Sep 25, 7:20 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
720 PM EDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND DMG HARLEM SPRINGS 40.52N 81.00W
09/25/2011 CARROLL OH LAW ENFORCEMENT
TREES AND POWER LINES DOWN
&&
EVENT NUMBER PBZ1101179
RGLocal storm report, Sep 25, 7:22 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
722 PM EDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND DMG PERRYSVILLE 40.46N 81.09W
09/25/2011 CARROLL OH LAW ENFORCEMENT
TREES DOWN
&&
EVENT NUMBER PBZ1101180
RGLocal storm report, Sep 25, 7:23 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
723 PM EDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 3 SE CARROLLTON 40.54N 81.05W
09/25/2011 CARROLL OH LAW ENFORCEMENT
OLD BARN DESTROYED BY WIND
&&
EVENT NUMBER PBZ1101181
RGThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 5:19 PM EDT | Special Weather Statement | PBZ | Carroll | 26 min |
| Sep 25, 5:27 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana | 48 min |
| Sep 25, 6:14 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana | 46 min |
| Sep 25, 6:40 PM EDT | Special Weather Statement | PBZ | Carroll, Harrison | 35 min |
| Sep 25, 6:49 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Harrison, Jefferson | 41 min |
| Sep 25, 7:17 PM EDT | Special Weather Statement | PBZ | Belmont, Monroe | 28 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.